# SDR AALA20001560

- Difficulty date: September 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Forward Galley
- Component: Emerg Exit Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING RIGHT SIDE FORWARD GALLEY ASSY BROKEN.  REPLACED EMERGENCY EXIT PATH LIGHTING ASSY RIGHT SIDE FORWARD GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
